# SDR SWAA2024011628024

- Difficulty date: December 5, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT SERVICE DOOR AT AFT GALLEY AREA 2023-751565<[01] PERFORMED ADJUSTMENT SERVICE DOOR AT AFT GALLEY AREA IAW B737-800 AMM 52-41-00-820-801 SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
